Search Results

There are 28276 results for: content related to: Pricing Stock Options in a Jump-Diffusion Model with Stochastic Volatility and Interest Rates: Applications of Fourier Inversion Methods

  1. Robustness of the Black and Scholes Formula

    Mathematical Finance

    Volume 8, Issue 2, April 1998, Pages: 93–126, Nicole El Karoui, Monique Jeanblanc-Picquè and Steven E. Shreve

    Article first published online : 5 JAN 2002, DOI: 10.1111/1467-9965.00047

  2. You have free access to this content
    Empirical Performance of Alternative Option Pricing Models

    The Journal of Finance

    Volume 52, Issue 5, December 1997, Pages: 2003–2049, Gurdip Bakshi, Charles Cao and Zhiwu Chen

    Article first published online : 18 APR 2012, DOI: 10.1111/j.1540-6261.1997.tb02749.x

  3. Testing Option Pricing Models with Stochastic Volatility, Random Jumps and Stochastic Interest Rates

    International Review of Finance

    Volume 3, Issue 3-4, September 2002, Pages: 233–272, George J. Jiang

    Article first published online : 23 DEC 2004, DOI: 10.1111/j.1369-412X.2002.00040.x

  4. COMPLEX LOGARITHMS IN HESTON-LIKE MODELS

    Mathematical Finance

    Volume 20, Issue 4, October 2010, Pages: 671–694, Roger Lord and Christian Kahl

    Article first published online : 22 SEP 2010, DOI: 10.1111/j.1467-9965.2010.00416.x

  5. Long memory in continuous-time stochastic volatility models

    Mathematical Finance

    Volume 8, Issue 4, October 1998, Pages: 291–323, Fabienne Comte and Eric Renault

    Article first published online : 5 JAN 2002, DOI: 10.1111/1467-9965.00057

  6. Marginal Density Expansions for Diffusions and Stochastic Volatility I: Theoretical Foundations

    Communications on Pure and Applied Mathematics

    Volume 67, Issue 1, January 2014, Pages: 40–82, J. D. Deuschel, P. K. Friz, A. Jacquier and S. Violante

    Article first published online : 12 AUG 2013, DOI: 10.1002/cpa.21478

  7. You have free access to this content
    On the free boundary problem of three-dimensional incompressible Euler equations

    Communications on Pure and Applied Mathematics

    Volume 61, Issue 7, July 2008, Pages: 877–940, Ping Zhang and Zhifei Zhang

    Article first published online : 1 NOV 2007, DOI: 10.1002/cpa.20226

  8. Oscillation criteria and asymptotic properties of solutions of third-order nonlinear neutral differential equations

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 7, 15 May 2015, Pages: 1379–1392, T. Candan

    Article first published online : 23 APR 2014, DOI: 10.1002/mma.3153

  9. Solving a partial differential equation associated with the pricing of power options with time-dependent parameters

    Mathematical Methods in the Applied Sciences

    M. O. Okelola, K. S. Govinder and J. G. O'Hara

    Article first published online : 5 AUG 2014, DOI: 10.1002/mma.3249

  10. A mathematical framework for stochastic climate models

    Communications on Pure and Applied Mathematics

    Volume 54, Issue 8, August 2001, Pages: 891–974, Andrew J. Majda, Ilya Timofeyev and Eric Vanden Eijnden

    Article first published online : 23 MAY 2001, DOI: 10.1002/cpa.1014

  11. The generation, propagation, and extinction of multiphases in the KdV zero-dispersion limit

    Communications on Pure and Applied Mathematics

    Volume 55, Issue 12, December 2002, Pages: 1569–1639, Tamara Grava and Fei-Ran Tian

    Article first published online : 27 SEP 2002, DOI: 10.1002/cpa.10050

  12. Adaptive sliding mode control for a general nonlinear multicompartment lung model with input pressure and rate saturation constraints

    International Journal of Robust and Nonlinear Control

    Saing Paul Hou, Nader Meskin and Wassim M. Haddad

    Article first published online : 23 MAR 2015, DOI: 10.1002/rnc.3334

  13. Linear matrix inequalities for analysis and control of linear vector second-order systems

    International Journal of Robust and Nonlinear Control

    F. D. Adegas and J. Stoustrup

    Article first published online : 6 OCT 2014, DOI: 10.1002/rnc.3242

  14. Singularly perturbed implicit control law for linear time-varying delay MIMO systems

    International Journal of Robust and Nonlinear Control

    Saul Puga, Moises Bonilla, Michel Malabre, Sabine Mondié and Rogelio Lozano

    Article first published online : 19 MAY 2015, DOI: 10.1002/rnc.3356

  15. Adaptive actuator failure compensation for multivariable feedback linearizable systems

    International Journal of Robust and Nonlinear Control

    Xuelian Yao, Gang Tao and Bin Jiang

    Article first published online : 28 JAN 2015, DOI: 10.1002/rnc.3309

  16. Partial-state stabilization and optimal feedback control

    International Journal of Robust and Nonlinear Control

    Andrea L'Afflitto, Wassim M. Haddad and Efstathios Bakolas

    Article first published online : 21 APR 2015, DOI: 10.1002/rnc.3349

  17. Stage-structured population systems with temporally periodic delay

    Mathematical Methods in the Applied Sciences

    Xiaotian Wu, Felicia Maria G. Magpantay, Jianhong Wu and Xingfu Zou

    Article first published online : 5 MAR 2015, DOI: 10.1002/mma.3424

  18. Nonsymmetric and symmetric fractional calculi on arbitrary nonempty closed sets

    Mathematical Methods in the Applied Sciences

    Nadia Benkhettou, Artur M. C. Brito da Cruz and Delfim F. M. Torres

    Article first published online : 25 MAR 2015, DOI: 10.1002/mma.3475

  19. A deductive approach to the solution of the problem of optimal pairs trading from the viewpoint of stochastic control with time-dependent parameters

    Mathematical Methods in the Applied Sciences

    K. Charalambous, C. Sophocleous, J. G. O'Hara and P. G. L. Leach

    Article first published online : 19 DEC 2014, DOI: 10.1002/mma.3383

  20. You have free access to this content
    Hierarchical fusion robust Kalman filter for clustering sensor network time-varying systems with uncertain noise variances

    International Journal of Adaptive Control and Signal Processing

    Volume 29, Issue 1, January 2015, Pages: 99–122, Peng Zhang, Wenjuan Qi and Zili Deng

    Article first published online : 26 DEC 2013, DOI: 10.1002/acs.2463